Identifying the Irritability Dimension of ODD: Application of a Modified Bifactor Model Across Five Large Community Samples of Children

Burke, J.D., Boylan, K., Rowe, R. orcid.org/0000-0001-5556-3650 et al. (4 more authors) (2014) Identifying the Irritability Dimension of ODD: Application of a Modified Bifactor Model Across Five Large Community Samples of Children. Journal of Abnormal Psychology, 123 (4). pp. 841-851. ISSN 0021-843X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2014 APA. This is an author produced version of a paper subsequently published in Journal of Abnormal Psychology. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: irritability; oppositional defiant disorder; bifactor model; dimensionality
Dates:
  • Published: November 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Psychology (Sheffield)
Funding Information:
FunderGrant number
NATIONAL INSTITUTE OF HEALTH - UNITED STATES OF AMERICA1R03MH095969-02
Depositing User: Symplectic Sheffield
Date Deposited: 27 Jun 2016 14:14
Last Modified: 27 Jun 2016 18:22
Published Version: http://dx.doi.org/10.1037/a0037898
Status: Published
Publisher: American Psychological Association
Refereed: Yes
Identification Number: https://doi.org/10.1037/a0037898
Related URLs:

Share / Export

Statistics